MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 1 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 1 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB341H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: did the reported issue contribute to any patient adverse consequences? no.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.During the procedure, the doctor sutured the quadriceps tendon for the patient, but when the suture was retracted, the suture pulled off the needle.The doctor inserted the suture into the hole at the end of the needle and continued to use it.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
VCL+ VIO 27IN 1 S/A CTB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23085401
Report Number2210968-2025-10685
Device Sequence Number10503054
Product Code GAM
UDI-Device Identifier10705031056411
UDI-Public(01)10705031056411(17)261031(10)RMMHQM
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCPB341H
Device Lot NumberRMMHQM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown